MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on 07 july 2026, a 29 mm navitor vision valve was selected for implant using a large flexnav delivery system.The patient's relevant medical history included first-degree atrioventricular block and intermittent atrial fibrillation.The baseline rhythm was sinus rhythm with first-degree atrioventricular block.The membranous septum length was not measured.No calcification extending beneath the aortic annular plane into the interventricular septum was reported.During the procedure, while in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule was positioned at the base of the aortic annulus, and the pigtail was confirmed to be at the bottom of the non-coronary cusp (ncc).At 80% deployment of the valve, the physician discontinued pacing and the patient was noted to have asystole.Pacing was subsequently resumed.The device was successfully implanted with a final implant depth of 5 mm at the ncc and 5 mm at the left coronary cusp (lcc).At the conclusion of the procedure, the patient left the procedure room with a right internal jugular (ij) temporary pacemaker in place for overnight monitoring.Subsequently, a permanent pacemaker was implanted.The patient did not experience a prolonged hospital stay for rhythm monitoring or due to the adverse event.The patient remained hemodynamically stable throughout the procedure, and no clinically significant delay was reported.The implanter classified the event as related to the patient's past medical history and the interaction of the device with the conduction system.The patient's status was reported as discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50105878
Report Number2135147-2026-05274
Device Sequence Number5306486
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)290215
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number11328306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FlexNav, FNAV-DS-LG
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age85 YR
Patient SexMale
Patient Weight193 LB